# SDR FDEA201906171323

- Difficulty date: June 17, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N108FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44378
- Aircraft time: 9,303 hours, 3,605 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

WHEN FLAPS 25 SELECTED GOT A LE SLAT DISAGREE  EICAS. DECLARED AN EMERGENCY RAN QRH CHECKLIST AND  UNEVENTFUL LANDING WMKP 04, WE DID EXECUTE A MISSED  APPROACH   FSEU BITE CHK FOUND FAULT CODE 27-81045 LEG 0. NO    EXISTING FAULT. CYCLED FLAP 3 TIMES, PERFORMED TEST OF THE LEADING EDGE SLAT SYSTEM, FOUND SATISFACTORY.  PERFORMED PSEU BITE TEST , SATIS . WORK CARRIED OUT IAW AMM 27-51-00-5, 27-81-00-5 , FIM 27-51-00-1 AND FIM 32-09. ALL TEST FOUND SATIS.  A/C OK FOR SERVICE.
